# SDR 2006UALA00619

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 35,456 hours, 4,391 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Dented
- Location: 5r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEAR DOOR 5RT, LOWER BOTTOM FRAME OF DOOR, AND 20 INCHES FWD, A SHALLOW DENT .5 BY.5 DEPTH 10 THOUSANDS ABOUT NEAR STATION 2231.  DENTED SKIN REPAIRED WITH EXTERNAL DOUBLER PER SRM.  CF9037 IN PLACE TO ACCP REQD REPEAT INSPECTIONS.
